# SDR SWAA2013052816573

- Difficulty date: May 11, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 57,028 hours, 46,042 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Part number: 53100015
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRACK TIE DOWN CRACKED AT BS 747, STR 26R.  REPAIRED TIE DOWN IAW SRM.
